# SDR 2003F00279

- Difficulty date: January 20, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SEAT TRACK CORRODED AT STATION 1110 TO 1120, RBL 45.  REMOVED CORROSION ON SEAT TRACK FLANGE. MATERIAL LOSS OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK.  TREATED AND PRIMED.  (M)
